Alert archive / Alabama / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 77, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 24, 2021, 5:14 AM CDT for Escambia County, Florida; George County, Mississippi; Baldwin County, Mobile County, Alabama. It was in force for 46 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2021, 5:14 AM CDT (10:14 UTC)
- Expired
- Apr 24, 2021, 6:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, George County, MS
The radar
The Mobile radar (KMOB), 54 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 5:18 AM CDT | TSTM WND DMG | 1 Nne Snow And Tanner W, AL | TREE FALL ON A HOME AT 1795 RANCH HOUSE DR. PICTURES VIA SOCIAL MEDIA. |
| Apr 24, 5:18 AM CDT | TSTM WND DMG | 3 S I65 And Al 225, AL | SEVERAL TREES AND POWERLINES DOWN IN THE AREA OF AL 225 AT KILCREASE RD. TIME ESTIMATED BASED ON RADAR. |
| Apr 24, 5:18 AM CDT | TSTM WND DMG | Tanner Williams, AL | TREES BLOWN DOWN AT INTERSECTION OF TANNER WILLIAMS RD AND WILMER RD. NORTH ON WILMER RD. LOTS OF LARGE BRANCHES WERE BLOWN DOWN. |
| Apr 24, 5:27 AM CDT | TSTM WND DMG | 2 Wsw Snow And Tanner W, AL | DELAYED PUBLIC REPORT OF BROKEN WINDOWS AND 2X4 PIERCED THROUGH EXTERIOR WALL OF HOME ON SOUTH SIDE OF EASTERN PORTIONS OF BIG CREEK LAKE ALONG TANNER WILLIAMS RD. TIME ESTIMATED BY RADAR. |
| Apr 24, 5:29 AM CDT | TSTM WND DMG | I65 And Al 158, AL | TREE BLOCKING ROADWAY ON SHELTON BEACH RD JUST NORTH OF AL 158. SINGLE VEHICLE CRASHED INTO TREE. NO INJURIES REPORTED. TIME ESTIMATED BASED ON RADAR. |
| Apr 24, 5:30 AM CDT | TSTM WND DMG | 1 Wsw Airport And Unive, AL | TOP OF LARGE TREE SNAPPED AND ACROSS ROAD. |
| Apr 24, 5:30 AM CDT | TSTM WND DMG | 3 Ssw Kushla, AL | PUBLIC REPORTS MULTIPLE LARGE TREE LIMBS OVER 2 INCHES IN DIAMETER DOWNED. |
| Apr 24, 5:33 AM CDT | TSTM WND DMG | 5 E Movella, MS | LARGE OAK TREE FALL ON HOME AND VEHICLE AT 220 KYLE AVE IN HOWELL COMMUNITY. NO INJURIES REPORTED. TIME GIVEN BY 911 CALL CENTER AND LINES UP WITH RADAR DATA. |
| Apr 24, 5:35 AM CDT | TSTM WND DMG | 2 Ene Mobile Regional A, AL | PUBLIC REPORT OF ROOF/STRUCTURAL DAMAGE ON HOLLY ST. IN SOUTH MOBILE. TIME ESTIMATED BY RADAR. |
| Apr 24, 5:35 AM CDT | TSTM WND DMG | Chickasaw, AL | PUBLIC REPORT OF MULTIPLE TREES AND POWER LINES DOWN IN CHICKASAW. TIME ESTIMATED BY RADAR. |
| Apr 24, 5:36 AM CDT | TSTM WND DMG | Saraland, AL | REPORT OF LARGE TREE DOWN AT US 43 AND EVERETT AVE. PHOTO PROVIDED VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR. |
| Apr 24, 5:45 AM CDT | TSTM WND DMG | Airport And University, AL | TREE DOWNED AND OVER ROAD OFF OF AIRPORT BLVD IN THE REGENCY NEIGHBORHOOD. REPORT FROM SOCIAL MEDIA. |
| Apr 24, 5:46 AM CDT | TSTM WND DMG | Chunchula, AL | TREE DOWN BLOCKING ROADWAY NEAR INTERSECTION OF CHUNCHULA GEORGETOWN RD AND US HWY 45. TIME ESTIMATED BASED ON RADAR. |
| Apr 24, 5:47 AM CDT | TSTM WND DMG | Airport And University, AL | PUBLIC REPORTS A 2.5FT DIAMETER WATER OAK TREE CANOPY SNAPPED OFF ON SUMMIT DR. |
| Apr 24, 5:50 AM CDT | TSTM WND DMG | 1 S Airport And Univers, AL | PUBLIC REPORT OF DOWNED FENCES AND SEVERAL TREES SNAPPED IN HALF, MANY LARGE LIMBS DOWNED ALONG WITH MINOR STREET FLOODING. TIME ESTIMATED BY RADAR. |
| Apr 24, 5:54 AM CDT | TSTM WND DMG | 1 W Cochrane Bridge, AL | STRUCTURAL DAMAGE REPORTED AT KIMBERLY CLARK FACILITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 1:23 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
442
WUUS54 KMOB 241014
SVRMOB
ALC003-097-FLC033-MSC039-241100-
/O.NEW.KMOB.SV.W.0077.210424T1014Z-210424T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
514 AM CDT Sat Apr 24 2021
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Mobile County in southwestern Alabama...
Central Baldwin County in southwestern Alabama...
Northwestern Escambia County in northwestern Florida...
Southeastern George County in southeastern Mississippi...
* Until 600 AM CDT.
* At 513 AM CDT, severe thunderstorms were located along a line
extending from near Stockton to Satsuma to near Wade, moving east
at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Bay Minette, Theodore, Chickasaw, Satsuma,
Spanish Fort, Creola, Century, Loxley, Chunchula, Stockton,
Stapleton, Axis and Tanner Williams.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM CDT for south central
and southwestern Alabama...northwestern Florida...and southeastern
Mississippi.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3050 8840 3074 8841 3074 8867 3093 8841
3104 8808 3101 8762 3100 8761 3100 8746
3098 8719 3096 8722 3097 8723 3095 8724
3092 8729 3087 8730 3085 8731 3084 8730
3080 8734 3064 8758 3042 8808
TIME...MOT...LOC 1013Z 268DEG 39KT 3098 8790 3084 8805 3068 8857
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
BlackWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 4:52 AM CDT, 22 minutes earlier.
Area forecast discussion, Apr 24, 4:52 AM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
452 AM CDT Sat Apr 24 2021
.NEAR TERM UPDATE /Now Through Sunday/...An upper trough exiting the
central and southern Great Plains advances into the southeastern
states today, while an associated surface low advances eastward
across central Mississippi and central Alabama. A powerful shortwave
within the eastern portion of the upper trof has brought an
expansive region of strong deep layer lift toward the forecast area.
A broken line of thunderstorms extends from the central portion of
our forecast area toward the southwest meets up with a more solid
line of storms stretching across southeast MS and southeast LA. As
this solid line to our west advances eastward through early this
morning, it will encounter an environment that will become
increasingly unstable with SBCapes increasing to between 1800-2400
J/kg. Surface winds will veer to the southwest this morning with the
low level jet gradually weakening, which in turn results in helicity
values dropping to 200-350 m2/s2 by noon. However, this environment
will certainly support strong to severe storms with gusty winds in
excess of 60 mph, large hail, and a couple of tornadoes. 0-6 km bulk
shear values remain high (50-65 knots). The Tornado Watch across
most of the CWA remains in effect until 9 am. In addition, very high
rainfall rates are occurring with the stronger storms, so additional
Flood Advisories or Warnings will likely be required. A Flash Flood
Watch remains in effect across most of the CWA. All three modes of
severe weather (damaging winds, large hail, isolated tornadoes) will
be possible with the squall line.
The severe weather threat finally comes to an end as the drier deep
layer air flows into the area followed by the passage of the cold
front. Dry conditions develop for the entire area Saturday night
which continue into Sunday. Have issued a Flash Flood Watch for the
interior counties from 1 am tonight until 1 pm Saturday due to the
potential for training convection with heavy rainfall to lead to
flooding. A Wind Advisory remains in effect for the coastal portions
of the coastal counties from 1 am tonight until 7 pm Saturday due to
frequent wind gusts to 35 mph. A High Surf Advisory remains in
effect until 5 am Sunday morning due to large breaking waves of 5 to
6 feet in the surf zone. A High Risk of rip currents remains in
effect until 7 am Monday morning. /22
&&
.SHORT TERM /Sunday night Through Monday night/...Upper level
ridging will begin to build over the northern Gulf coast Sunday
night and persist over the southeastern CONUS through the first part
of the work week. At the surface, high pressure will largely
dominate through the short term. However, it will begin to shift
east by early Tuesday morning in response to a developing system
over the Plains. The aforementioned pattern, along with PWATs below
1 inch, will lead to dry weather and no rain through much of the
short term period. However, winds will shift to be southeasterly
Monday evening, resulting in moisture beginning to gradually
increase over the region by early Tuesday morning.
Lows Sunday night into early Monday morning will dip into the lower
to mid 50s north of I-10 and in the upper 50s to around 60 degrees
south. Highs Monday will then be warm, in the lower to mid 80s
inland and mid to upper 70s at the beaches. Expecting lows Monday
night into early Tuesday morning to not be as cool due to
southeasterly winds and moisture beginning to increase. Thus,
temperatures will only fall into the upper 50s to lower 60s. Lastly,
a HIGH RISK of rip currents will continue through Sunday night,
followed by a MODERATE RISK on Monday. /26
&&
.EXTENDED TERM /Tuesday Through Friday/...An upper level ridge
slowly slides east as a deepening trough pivots east into the
Plains by mid-week. The trough progresses east through the
remainder of the week, sliding into the Deep South by the end of
the work week. Down in the lower levels, the surface high settles
into the western Atlantic on Tuesday and slowly drifts east
through the week. A wave of low pressure develops in the Southern
Plains on Tuesday and lifts to the northeast through the week in
response to the upper level trough diving through the Plains. The
cold front associated with this surface low will bring our next
chance for rain late next week. There remain timing differences in
the deterministic guidance for this next system, but ensemble
guidance generally supports increased rain chances on Thursday and
Friday. There could be a risk for strong storms with this next
system, but confidence remains low at this point given the
uncertainty in the pattern. Temperatures soar into the mid to
upper 80s for inland communities on Tuesday and Wednesday before
the rain enters the forecast. 07/mb
&&
.MARINE... Strong southerly continues through today with
seas building. Southwesterly flow is then expected by this
evening as a cold front approaches from the west. The cold front
moves through the region tonight with a moderate to strong
northerly flow expected in its wake overnight tonight and into
early Sunday. A Tornado Watch is in effect till 9AM this morning
for all area bays, the MS sound, and the nearshore Gulf waters.
Additionally, a Small Craft Advisory remains in effect for all
marine areas through this evening, with Exercise Caution
conditions likely continuing over the offshore Gulf waters, and
potentially other marine area bays/sound through late tonight and
into early Sunday. Light to moderate north-northwest flow is then
expected by late Sunday morning with seas subsiding. JEH/88
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 1 PM CDT this afternoon for ALZ051>058.
Wind Advisory until 7 PM CDT this evening for ALZ263>266.
High Rip Current Risk through Monday morning for ALZ265-266.
High Surf Advisory until 5 AM CDT Sunday for ALZ265-266.
FL...Wind Advisory until 7 PM CDT this evening for FLZ202-204-206.
High Rip Current Risk through Monday morning for FLZ202-204-206.
High Surf Advisory until 5 AM CDT Sunday for FLZ202-204-206.
MS...Flash Flood Watch until 1 PM CDT this afternoon for MSZ067-075-
076.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ631-632-
650-655-670-675.
Small Craft Advisory until 7 PM CDT this evening for GMZ630-
633>636.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Local storm report, Apr 24, 4:59 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
459 AM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 AM TSTM WND DMG JACKSON 31.51N 87.89W
04/24/2021 CLARKE AL EMERGENCY MNGR
ROOF BLOWN OFF OF A STORAGE BUILDING ON
GAINESTOWN RD, SEVERAL TREES AND POWER LINES
DOWN. TIME ESTIMATED BASED OFF RADAR.
&&
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 5:09 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 51 min |
| Apr 24, 5:51 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 54 min |
| Apr 24, 5:57 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 63 min |
| Apr 24, 6:20 AM CDT | Flash Flood Warning | MOB | Escambia | 4 hr |
| Apr 24, 6:42 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 48 min |
| Apr 24, 6:58 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 47 min |
| Apr 24, 7:44 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 46 min |
| Apr 24, 8:24 AM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 111 min |
| Apr 24, 8:29 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 16 min |
| Apr 24, 9:51 AM CDT | Special Weather Statement | MOB | Okaloosa | 39 min |
| Apr 24, 10:01 AM CDT | Tornado Warning | MOB | Okaloosa | 14 min |
| Apr 24, 10:14 AM CDT | Special Weather Statement | MOB | Okaloosa, Santa Rosa | 46 min |
| Apr 24, 10:19 AM CDT | Flash Flood Warning | MOB | Okaloosa | 4 hr |
| Apr 24, 10:39 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 36 min |
| Apr 24, 11:09 AM CDT | Special Weather Statement | MOB | Santa Rosa | 51 min |
| Apr 24, 12:46 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 44 min |
| Apr 24, 6:27 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 48 min |
| Apr 24, 6:33 PM CDT | Areal Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
| Apr 23, 7:48 PM CDT | Flash Flood Watch | MOB | George, Greene, Perry, Stone, Wayne | 17 hr |
| Apr 23, 9:00 PM CDT | Special Weather Statement | MOB | George, Greene, Stone | 45 min |
| Apr 23, 9:44 PM CDT | Special Weather Statement | MOB | Wayne | 46 min |
| Apr 23, 11:09 PM CDT | Special Weather Statement | MOB | Perry | 51 min |
| Apr 24, 1:12 AM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry | 63 min |
| Apr 24, 2:10 AM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry | 65 min |
| Apr 24, 2:23 AM CDT | Areal Flood Advisory | MOB | Greene, Perry | 3 hr |
| Apr 24, 3:10 AM CDT | Severe Thunderstorm Warning | MOB | Greene | 65 min |
| Apr 24, 3:26 AM CDT | Flash Flood Warning | MOB | Greene, Perry | 5 hr |
| Apr 24, 3:48 AM CDT | Areal Flood Advisory | MOB | Greene | 4 hr |
| Apr 24, 3:49 AM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry, Stone | 41 min |
| Apr 24, 4:25 AM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Wayne | 50 min |
| Apr 24, 4:27 AM CDT | Tornado Warning | MOB | Greene | 13 min |
| Apr 24, 9:42 AM CDT | River Flood Warning | MOB | George, Greene, Wayne | 21 days |
| Apr 24, 9:44 AM CDT | River Flood Warning | MOB | George, Greene, Perry | 6 days |
| Apr 24, 9:46 AM CDT | River Flood Warning | MOB | George, Greene, Jackson | 21 days |
| Apr 24, 3:43 PM CDT | Areal Flood Warning | MOB | Greene, Wayne | 2 hr |
| Apr 24, 3:59 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 46 min |
| Apr 24, 5:20 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene | 40 min |
| Apr 24, 3:51 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington | 39 min |
| Apr 24, 4:31 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Clarke, Conecuh, Monroe | 44 min |
| Apr 24, 4:49 AM CDT | Special Marine Warning | MOB | 56 min | |
| Apr 24, 5:42 AM CDT | Special Marine Warning | MOB | 93 min | |
| Apr 24, 5:42 AM CDT | Special Weather Statement | MOB | Wilcox | 48 min |
| Apr 24, 6:21 AM CDT | Tornado Warning | MOB | Covington, Crenshaw | 24 min |
| Apr 24, 7:00 AM CDT | Special Weather Statement | MOB | Mobile | 30 min |
| Apr 24, 7:30 AM CDT | Special Weather Statement | MOB | Covington | 45 min |
| Apr 24, 9:22 AM CDT | Flash Flood Warning | MOB | Clarke | 6 hr |
| Apr 24, 11:16 AM CDT | Flash Flood Warning | MOB | Mobile | 5 hr |
| Apr 24, 11:21 AM CDT | Special Weather Statement | MOB | Escambia | 39 min |
| Apr 24, 12:37 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 38 min |
| Apr 24, 12:56 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 39 min |
| Apr 24, 1:17 PM CDT | Tornado Warning | MOB | Covington | 18 min |
| Apr 24, 1:19 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia, Monroe | 45 min |
| Apr 24, 1:55 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 26 min |
| Apr 24, 2:29 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 46 min |
| Apr 24, 2:52 PM CDT | Tornado Warning | MOB | Conecuh | 38 min |
| Apr 24, 2:58 PM CDT | Special Weather Statement | MOB | Choctaw | 47 min |
| Apr 24, 3:15 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 45 min |
| Apr 24, 3:20 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 40 min |
| Apr 24, 3:27 PM CDT | Tornado Warning | MOB | Clarke | 25 min |
| Apr 24, 3:41 PM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 49 min |
| Apr 24, 3:43 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 47 min |
| Apr 24, 3:46 PM CDT | Tornado Warning | MOB | Monroe, Wilcox | 44 min |
| Apr 24, 4:05 PM CDT | Areal Flood Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe, Wilcox | 4 hr |
| Apr 24, 4:10 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 50 min |
| Apr 24, 4:10 PM CDT | Tornado Warning | MOB | Monroe, Wilcox | 35 min |
| Apr 24, 4:28 PM CDT | Tornado Warning | MOB | Butler | 27 min |
| Apr 24, 4:32 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 43 min |
| Apr 24, 4:34 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 20 min |
| Apr 24, 4:47 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 43 min |
| Apr 24, 4:51 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe | 39 min |
| Apr 24, 4:54 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 51 min |
| Apr 24, 4:59 PM CDT | Severe Thunderstorm Warning | MOB | Monroe | 46 min |
| Apr 24, 5:21 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 39 min |
| Apr 24, 5:24 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 66 min |
| Apr 24, 5:56 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 64 min |
| Apr 24, 5:57 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 48 min |
| Apr 24, 6:05 PM CDT | Areal Flood Warning | MOB | Conecuh, Covington | 110 min |
| Apr 24, 6:24 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 29 min |
| Apr 24, 6:29 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh | 31 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2021Severe Thunderstorm Warnings in Florida, 2021Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.